EconPapers    
Economics at your fingertips  
 

Delay‐Dependent Robust Exponential Stability for Uncertain Neutral Stochastic Systems with Interval Time‐Varying Delay

Weihua Mao, Feiqi Deng and Anhua Wan

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper discusses the mean‐square exponential stability of uncertain neutral linear stochastic systems with interval time‐varying delays. A new augmented Lyapunov‐Krasovskii functional (LKF) has been constructed to derive improved delay‐dependent robust mean‐square exponential stability criteria, which are forms of linear matrix inequalities (LMIs). By free‐weight matrices method, the usual restriction that the stability conditions only bear slow‐varying derivative of the delay is removed. Finally, numerical examples are provided to illustrate the effectiveness of the proposed method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/593780

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:593780

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:593780